2019
Том 71
№ 9

All Issues

Gladkov A. L.

Articles: 1
Article (Russian)

Initial-boundary-value problem for a semilinear parabolic equation with nonlinear nonlocal boundary conditions

Gladkov A. L., Kavitova T. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 2. - pp. 162-174

We consider an initial-boundary-value problem for a semilinear parabolic equation with nonlinear nonlocal boundary conditions. We prove comparison principle, establish the existence of a local solution, and study the problem of uniqueness and nonuniqueness.